Volume 24, issue 2 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 3, 1075–1614
Issue 2, 533–1073
Issue 1, 1–532

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Versality of the relative Fukaya category

Nick Sheridan

Geometry & Topology 24 (2020) 747–884
Abstract

Seidel introduced the notion of a Fukaya category “relative to an ample divisor”, explained that it is a deformation of the Fukaya category of the affine variety that is the complement of the divisor, and showed how the relevant deformation theory is controlled by the symplectic cohomology of the complement. We elaborate on Seidel’s definition of the relative Fukaya category, and give a criterion under which the deformation is versal.

Keywords
Relative Fukaya category, mirror symmetry, versality, deformation theory
Mathematical Subject Classification 2010
Primary: 53D37
References
Publication
Received: 25 January 2018
Revised: 26 April 2019
Accepted: 6 August 2019
Published: 23 September 2020
Proposed: Yasha Eliashberg
Seconded: Ciprian Manolescu, Ralph Cohen
Authors
Nick Sheridan
School of Mathematics
University of Edinburgh
Edinburgh
United Kingdom